# SDR QXEA200800554

- Difficulty date: May 2, 2008
- Submitted: September 23, 2008
- Operation: Air carrier
- Aircraft: N613QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10045
- Aircraft time: 17,102 hours, 12,252 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RFD C4 CHECK LT FS 280 LOWER BULKHEAD CORRODED.  BLENDED CORROSION, ALL BLENDS WITHIN LIMITS, BLENDED .003 FROM LOWER BULKHEAD IAW CRJ 700 SRM 53-11-10.  ETCHED ALODINE PRIMED IAW CRJ 700 SRM 51-21-11 AND 51-25-06, APPLIED TOP COAT IAW SRM 51-25-01.
